# SDR CALA2014031000303

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5710-02262 CTR WING BOX REAR SPAR VERTICAL PRESS WEB CRACKED STATION 663 WL 200.6 & 192.0 & RBL 40.00 TO RBL 31.83.  CUT OUT DAMAGED AREA, INSTALLED REPAIR WEB, FILLER & FILLED SEAL REPAIR AREA IAW SRM 57-10-10 REPAIR 3 ALT 1.
